# SDR CALA0500002

- Difficulty date: January 2, 2005
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N69154
- Make and model: Boeing 767224
- Aircraft serial: 30433
- Aircraft time: 17,753 hours, 2,876 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Defective
- Location: Evac Slide
- Part time: 13,538 hours, 2,203 cycles
- Component: Slide, Bfgoodrich
- Component part number: 101630305
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT OVERWING SLIDE WAS PARTIALLY DEPLOYED WHILE PERFORMING MAINTENANCE.  THE DOOR OPENED BUT, THE SLIDE DID NOT INFLATE. INVESTIGATION FOUND THAT THE LT INFLATION CABLE WAS NOT OPERATING PROPERLY AND IT WOULD NOT ACTIVATE THE INFLATION BOTTLE FOR SLIDE DEPLOYMENT.  THE LT OVERWING SLIDE AND INFLATION CABLE WERE REMOVED AND REPLACED IAW MM 25-65-01 AND 25-65-04.
